# SDR SWAA2023040722918

- Difficulty date: April 1, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 65,970 hours, 39,056 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rib
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INB FLAP DEFLECTION RIB (2 EACH) ELONGATED FASTENER HOLES AT ATTACHMENT TO FIXED T/E.<[01] ACCOMPLISHED REPAIR AT RIGHT WING I/B FLAP DEFLECTOR RIB PER SRM 57-51-02-2R-4 REPAIR 4
